# SDR CALA9600980

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO PIT FRAME CRACKED AT STA 460 BETWEEN STRINGER 20L AND 21L.  THE CRACKED SECTION OF FRAME WAS REMOVED IAW SRM 51-30-2 AND A NEW FRAME WAS INSTALLED IAW BOEING DRAWING NR 65C25113.
